# SDR 96FDEA00283

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Double Drilled
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BS 1090 FRAME HAS A DOUBLE HOLE BETWEEN STR 8 TO 9L.  REPAIRED FRAME IAW FEDEX SRM 53-10-4.
